# SDR ASAA2014122610083

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 52,006 hours, 29,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EXIT SIGN NEXT TO 4-25 GALLEY AREA IS MISSING.  ACFT GROUNDED.  LOCATED AND REINSTALLED L2 GALLEY MOUNTED EXIT SIGN COVER REF AMM 33-51-11.  NO FURTHER DEFECTS NOTED.
